# SDR SIMA201033401

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 15,525 hours, 13,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3633 DURING PRE FLIGHT FOUND AFT FLIGHT ATTENDANT FLASHLIGHT TO BE INOPERABLE.  THE FLASHLIGHT WOULD NOT CHARGE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED & REPLACED THE REAR CABIN FLIGHT ATTENDANT FLASHLIGHT IAW EMB MM 33-50-15.  THE AIRCRAFT WAS RETURNED TO SERVICE.
